Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 60, NWS Quad Cities, IA

July 15, 2024Carroll County, Jo Daviess County, Stephenson County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 15, 2024, 6:38 PM CDT for Carroll County, Jo Daviess County, Stephenson County, Illinois. It was in force for 52 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 15, 2024, 6:38 PM CDT (23:38 UTC)
Expired
Jul 15, 2024, 7:30 PM CDT
In force
52 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL

The radar

The Quad Cities radar (KDVN), 90 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 15, 6:40 PM CDTTORNADO4 Sse Loran, ILA tornado developed just northeast of Hanover in Jo Daviess County, and tracked to the southeast around 50 mph along an intermittent path around 30 miles. The tornado caused significant roof damage to a home east of Hanover. The tornado then moved into Carroll
Jul 15, 6:44 PM CDTTSTM WND GST 60Elizabeth, ILEstimated winds of 60 mph at the leading edge of the line, with low visibility.
Jul 15, 6:45 PM CDTTSTM WND DMGElizabeth, ILlarge tree branches down, garden corn flattened. Delayed report.
Jul 15, 6:48 PM CDTTORNADO3 Nnw Elmoville, ILA tornado developed just east of Woodbine in Jo Daviess County, and moved southeast along an intermittent 8 mile path. The tornado downed numerous trees along S. Massbach Road. The tornado was rated EF-1 with maximum winds around 100 mph. Thanks to emergency m
Jul 15, 6:50 PM CDTTORNADO4 Nne Stockton, ILA tornado developed northwest of Stockton in Jo Daviess County, and moved E/SE along an intermittent 15 mile path, before lifting near Lena in Stephenson County. The tornado snapped a wooden power pole near the base, snapped tree trunks, and impacted a farmste
Jul 15, 6:51 PM CDTTORNADO6 Nnw Stockton, ILA public video showed a brief tornado in rural areas northwest of Stockton. There was no observed damage to assign a rating, so the tornado is classified as EF-Unknown. Times estimated by radar.
Jul 15, 6:56 PM CDTTSTM WND GST 843 N Stockton, IL
Jul 15, 7:00 PM CDTTSTM WND DMG3 N Stockton, ILSeveral tree branches down of various diameter down once that is 1 foot and a half.
Jul 15, 7:00 PM CDTTSTM WND DMGWarren, ILTree uprooted by the thunderstorm winds.
Jul 15, 7:05 PM CDTTSTM WND DMGPearl City, ILPhoto received on social media of a large tree limb that was downed by the winds, nearly falling on a garage in town.
Jul 15, 7:25 PM CDTTSTM WND GST 93Lena, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 15, 3:18 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.6 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1844 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1844 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

017 
WFUS53 KDVN 152338
TORDVN
ILC015-085-177-160030-
/O.NEW.KDVN.TO.W.0060.240715T2338Z-240716T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
638 PM CDT Mon Jul 15 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Jo Daviess County in northwestern Illinois...
  Northern Carroll County in northwestern Illinois...
  Western Stephenson County in northwestern Illinois...

* Until 730 PM CDT.

* At 638 PM CDT, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from near Scales Mound to Whitton, moving
  east at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Hanover, Elizabeth, Woodbine, Apple River, Massbach, Schapville, 
  Apple River Canyon State Park, Canyon Camp, Camp Far Horizons, and 
  Elizabeth Fairgrounds around 645 PM CDT.
  Stockton, Warren, Elmoville, and Jo Daviess County Fairgrounds 
  around 650 PM CDT.
  Nora, Willow, and Stockton Airport around 655 PM CDT.

Other locations in the path of these tornadic storms include Loran,
Kent, Waddams Grove, Lena, Pearl City, Winslow, Lake Le-Aqua-
na State Park, Eleroy, Mc Connell, Freeport, Shannon, Buena Vista,
Oneco, Orangeville, Red Oak, Scioto Mills, Damascus and Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4250 8962 4212 8970 4218 9028 4221 9037
      4225 9041 4251 9037
TIME...MOT...LOC 2338Z 272DEG 37KT 4251 9025 4222 9033 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
2 follow-up statements
080 
WWUS53 KDVN 160000
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
700 PM CDT Mon Jul 15 2024

ILC015-085-177-160030-
/O.CON.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Jo Daviess IL-Carroll IL-Stephenson IL-
700 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EASTERN
JO DAVIESS...NORTHEASTERN CARROLL AND WESTERN STEPHENSON COUNTIES...

At 700 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Jo Daviess County Fairgrounds to near Loran,
moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Lena, Pearl City, Winslow, Loran, Kent, Eleroy, Lake Le-Aqua-na 
  State Park, Waddams Grove, Shannon, Buena Vista, Mc Connell, 
  Damascus, Bolton, Freeport, Oneco, Orangeville, Red Oak and Scioto 
  Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4250 8962 4212 8970 4216 9012 4251 9009
TIME...MOT...LOC 0000Z 273DEG 39KT 4250 8995 4219 8997 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech
739 
WWUS53 KDVN 160014 RRA
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
714 PM CDT Mon Jul 15 2024

ILC085-160024-
/O.CAN.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Jo Daviess IL-
714 PM CDT Mon Jul 15 2024

...THE TORNADO WARNING FOR EASTERN JO DAVIESS COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 AM CDT for northwestern
Illinois.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Illinois.

&&

LAT...LON 4250 8962 4212 8970 4214 8993 4251 8990
TIME...MOT...LOC 0014Z 270DEG 37KT 4250 8978 4219 8980 

$$

ILC015-177-160030-
/O.CON.KDVN.TO.W.0060.000000T0000Z-240716T0030Z/
Carroll IL-Stephenson IL-
714 PM CDT Mon Jul 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN CARROLL AND WESTERN STEPHENSON COUNTIES...

At 714 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from Winslow to near Shannon, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Freeport, Lena, Pearl City, Shannon, Winslow, Buena Vista, Loran,
Oneco, Orangeville, Kent, Waddams Grove, Eleroy, Red Oak, Damascus,
Lake Le-Aqua-na State Park, Mc Connell, Scioto Mills, and Bolton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4250 8962 4212 8970 4214 8993 4251 8990
TIME...MOT...LOC 0014Z 270DEG 37KT 4250 8978 4219 8980 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Uttech

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 15, 6:19 PM CDT, 19 minutes earlier. Its key messages:

  • A Heat Advisory is in effect area-wide today until 8 PM for peak heat indices between 100 to 100 degrees.
  • Today's severe thunderstorm outlook has been upgraded to a Moderate Risk (level 4 of 5) for the northern two-thirds of the forecast area. The Enhanced Risk (level 3 of 5) remains to the south. Significant damaging winds are the primary hazard; several tornadoes are also possible.
  • A Flood Watch as been issued for counties east and northeast of the Quad Cities. Recent heavy rainfall has saturated the ground, making this area more susceptible to flash flooding. Rainfall rates could peak between 2 - 2.5" per hour.
  • Moderate to major river flooding continues on the Mississippi River with most sites crested. The Rock River is now expected to see flooding due to the heavy rains upstream in the past 24 hours.
Area forecast discussion, Jul 15, 6:19 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
Issued by National Weather Service Paducah KY
619 PM CDT Mon Jul 15 2024

.KEY MESSAGES...

- A Heat Advisory is in effect area-wide today until 8 PM for
  peak heat indices between 100 to 100 degrees.

- Today's severe thunderstorm outlook has been upgraded to a
  Moderate Risk (level 4 of 5) for the northern two-thirds of
  the forecast area. The Enhanced Risk (level 3 of 5) remains
  to the south. Significant damaging winds are the primary
  hazard; several tornadoes are also possible.

- A Flood Watch as been issued for counties east and northeast
  of the Quad Cities. Recent heavy rainfall has saturated the
  ground, making this area more susceptible to flash flooding.
  Rainfall rates could peak between 2 - 2.5" per hour.

- Moderate to major river flooding continues on the Mississippi
  River with most sites crested. The Rock River is now expected
  to see flooding due to the heavy rains upstream in the past 24
  hours.

&&

.SHORT TERM /THROUGH TUESDAY NIGHT/...
Issued at 256 PM CDT Mon Jul 15 2024

There is a Moderate Risk (level 4 of 5) for severe weather this
afternoon into tonight for much of the outlook area, with an
Enhanced Risk (level 3 of 5) across the south. Please monitor
the weather closely and heed any warnings issued for your
location!

SPC mesoanalysis early this afternoon showed a mid-level
vorticity max across E South Dakota/SW Minnesota/NW Iowa,
positioned to the south of a 80 kt 300mb jet over northern
Minnesota and Wisconsin. A zone of low-level moisture
convergence was noted (where surface dewpoints were between 75
to 80 degrees!), stretching from central Iowa to the Quad
Cities and into central Illinois.

As large-scale ascent associated with the mid-level impulse
overspreads the area late this afternoon/evening, this quasi-
stationary zone of low- level convergence may aid in focusing
the convective initiation. With extreme instability in place
(3500 - 4500 J/kg MLCAPE), anticipate explosive convective
development and rapid upscale growth into one, or possible a
few, bowing line segments. Forward-propagating Corfidi vectors
and W to SE sloping theta-e and 1000-500mb thickness contours
should help in eventually guiding the MCS to the ESE or SE later
into the evening. CAMs have been consistent on showing
significant severe wind gusts in the strongest bowing segments
and the HREF max wind gust output shows several corridors with
values of 60-70+ kts. Greatest uncertainty is on the exact
placement/track of the dominant surging MCS, with a northern
scenario focused across the NE forecast area (NW Illinois) and
another camp further south which would bring significant winds
to a larger portion of eastern Iowa and northwest Illinois.

To reiterate, today is a favorable setup for a higher end wind
event (scattered 75+ mph gusts) due to a very unstable air mass,
sufficient deep layer shear, steep mid-level lapse rates near 8
C/km, and theta-e index values near 35. A few tornadoes are
possible in association with any surging storm segments as 0-3
km shear of 30+ kts supports development of mesovortices.

There is also potential for very heavy rainfall with PWATs near
2". There could be a zone of training convection that leads to
heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash
flooding across the outlook area.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 256 PM CDT Mon Jul 15 2024

Cooler and less humid air will move into the region behind a
cold front by Tuesday and last through the end of the week.
Overnight lows in the 50s are forecast on several nights, giving
our air conditioning a bit of a break.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 619 PM CDT Mon Jul 15 2024

Convection will pose a significant hazard to operations through
the next few hours. Measured wind gusts at ground level of 70-80
kts have been reported in the last hour. This system will likely
approach the KMLI-KDVN-KCLI corridor at similiar intensity and
may produce winds over 50 kt as far south as KBRL. Ceilings and
visibility will drop to near IFR and heavy thunderstorms and
gusty winds may persist for around an hour before moving to the
southeast. Areas of heavy rain may aid in fog formation in the
early morning hours Tuesday with drier west winds and VFR
conditions forecast for the daytime hours Tuesday.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...None.
IL...None.
MO...None.

&&

SHORT TERM...Uttech
LONG TERM...Ervin/Uttech
AVIATION...JGG
Hazardous weather outlook, Jul 15, 3:45 PM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
345 PM CDT Mon Jul 15 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-162045-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
345 PM CDT Mon Jul 15 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a Moderate risk, level 4 of 5, for
this afternoon and evening for much of eastern Iowa and northwest
Illinois. Very damaging winds to 85 mph, very large hail and a
few tornadoes are likely. Torrential rain producing flash
flooding is also possible. There is a flash flood watch for much
of northwest Illinois through tonight.

There is an Enhanced risk, level 3 of 5, for southeast Iowa,
northeast Missouri, and western Illinois.

Supercell thunderstorms with tornadoes and very large hail would
initially be most likely in areas north of Interstate 80 this
afternoon and early evening, followed by a damaging wind producing
line of storms, moving from west to east towards early evening.
Late in the evening, storms will become widespread and sink
southward, and heavy rain will become the primary threat.

Hot and humid conditions will be over the area through early this
evening, with heat index readings topping between 100 and 110
degrees. A Heat Advisory is in effect through 8 PM.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through tonight.

GENERAL STORM MOTION OF THE DAY:

Toward the east around 30 mph this afternoon then southeast 45 to
60 mph this evening.

Haase

In the hours before

Local storm report, Jul 15, 6:23 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
623 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Flash Flood      2 NE Cedar Rapids       41.99N 91.65W
07/15/2024                   Linn               IA   Trained Spotter

            Water over 1st Ave. Trucks having trouble
            navigating road.

&&
Local storm report, Jul 15, 6:26 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
626 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Tstm Wnd Gst     Cedar Rapids Municipali 41.88N 91.72W
07/15/2024  M55 MPH          Linn               IA   ASOS

            ASOS.

&&
Local storm report, Jul 15, 6:29 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
629 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Tstm Wnd Gst     1 SW Fairview           42.07N 91.34W
07/15/2024  M76 MPH          Jones              IA   Public

&&

GROSS
Local storm report, Jul 15, 6:30 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
630 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     Tstm Wnd Gst     2 W Paralta             42.05N 91.49W
07/15/2024  M67 MPH          Linn               IA   Public

&&

GROSS
Local storm report, Jul 15, 6:36 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
636 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     Tstm Wnd Dmg     Rickardsville           42.58N 90.88W
07/15/2024                   Dubuque            IA   Trained Spotter

            4-6 inch tree limbs down.

&&
Local storm report, Jul 15, 6:38 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
638 PM CDT Mon Jul 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     Tstm Wnd Dmg     1 NNE Robins            42.09N 91.66W
07/15/2024                   Linn               IA   Public

            1 foot diameter tree branch down, time
            estimated from radar.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:03 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside42 min
Jul 14, 7:05 PM CDTSevere Thunderstorm WarningDVNJo Daviess55 min
Jul 14, 7:23 PM CDTSevere Thunderstorm WarningDVNRock Island39 min
Jul 14, 7:27 PM CDTTornado WarningDVNCarroll, Jo Daviess32 min
Jul 14, 7:45 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson60 min
Jul 14, 7:47 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson58 min
Jul 14, 7:49 PM CDTSevere Thunderstorm WarningDVNCarroll41 min
Jul 14, 8:08 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside52 min
Jul 14, 8:11 PM CDTSpecial Weather StatementDVNRock Island49 min
Jul 14, 8:21 PM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson4 hr
Jul 14, 8:25 PM CDTSevere Thunderstorm WarningDVNStephenson35 min
Jul 14, 8:40 PM CDTTornado WarningDVNCarroll, Whiteside35 min
Jul 14, 8:45 PM CDTSevere Thunderstorm WarningDVNWhiteside45 min
Jul 14, 8:48 PM CDTRiver Flood WarningDVNHenry, Rock Island9 days
Jul 14, 8:49 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside41 min
Jul 14, 8:58 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island47 min
Jul 14, 9:44 PM CDTSpecial Weather StatementDVNMercer46 min
Jul 14, 10:03 PM CDTSpecial Weather StatementDVNBureau42 min
Jul 14, 10:21 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside39 min
Jul 14, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenry, Rock Island, Whiteside49 min
Jul 14, 10:54 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam, Whiteside66 min
Jul 15, 12:35 AM CDTSpecial Weather StatementDVNWarren40 min
Jul 15, 2:33 AM CDTHeat AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more17 hr
Jul 15, 7:45 AM CDTRiver Flood WarningDVNWhiteside4 days
Jul 15, 2:22 PM CDTFlood WatchDVNBureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more8 hr
Jul 15, 5:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNJo Daviess61 min
Jul 15, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNRock Island63 min
Jul 15, 6:28 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNCarroll, Jo Daviess, Stephenson77 min
Jul 15, 6:42 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Carroll, Henry, Rock Island, Whiteside78 min
Jul 15, 6:55 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNMercer50 min
Jul 15, 6:58 PM CDTTornado WarningDVNRock Island, Whiteside47 min

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.